Kähler manifolds with split tangent bundle
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 241-252.

This paper is concerned with compact Kähler manifolds whose tangent bundle splits as a sum of subbundles. In particular, it is shown that if the tangent bundle is a sum of line bundles, then the manifold is uniformised by a product of curves. The methods are taken from the theory of foliations of (co)dimension 1.

On étudie dans cet article les variétés kählériennes compactes dont le fibré tangent se décompose en somme directe de sous-fibrés. En particulier, on montre que si le fibré tangent se décompose en somme directe de sous-fibrés en droites, alors la variété est uniformisée par un produit de courbes. Les méthodes sont issues de la théorie des feuilletages de (co)dimension 1.

DOI: 10.24033/bsmf.2507
Classification: 32Q30,  37F75,  53C12
Keywords: kähler manifolds, holomorphic foliations, uniformisation, integrability
@article{BSMF_2006__134_2_241_0,
     author = {Brunella, Marco and Vit\'orio Pereira, Jorge and Touzet, Fr\'ed\'eric},
     title = {K\"ahler manifolds with split tangent~bundle},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {241--252},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {2},
     year = {2006},
     doi = {10.24033/bsmf.2507},
     zbl = {1187.32018},
     mrnumber = {2233706},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2507/}
}
TY  - JOUR
AU  - Brunella, Marco
AU  - Vitório Pereira, Jorge
AU  - Touzet, Frédéric
TI  - Kähler manifolds with split tangent bundle
JO  - Bulletin de la Société Mathématique de France
PY  - 2006
DA  - 2006///
SP  - 241
EP  - 252
VL  - 134
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2507/
UR  - https://zbmath.org/?q=an%3A1187.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=2233706
UR  - https://doi.org/10.24033/bsmf.2507
DO  - 10.24033/bsmf.2507
LA  - en
ID  - BSMF_2006__134_2_241_0
ER  - 
%0 Journal Article
%A Brunella, Marco
%A Vitório Pereira, Jorge
%A Touzet, Frédéric
%T Kähler manifolds with split tangent bundle
%J Bulletin de la Société Mathématique de France
%D 2006
%P 241-252
%V 134
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2507
%R 10.24033/bsmf.2507
%G en
%F BSMF_2006__134_2_241_0
Brunella, Marco; Vitório Pereira, Jorge; Touzet, Frédéric. Kähler manifolds with split tangent bundle. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 241-252. doi : 10.24033/bsmf.2507. http://www.numdam.org/articles/10.24033/bsmf.2507/

[1] L. Alessandrini & G. Bassanelli - « Plurisubharmonic currents and their extension across analytic subsets », Forum Math. 5 (1993), p. 577-602. | MR | Zbl

[2] A. Beauville - « Complex manifolds with split tangent bundle », Complex analysis and algebraic geometry, de Gruyter, Berlin, 2000, p. 61-70. | MR | Zbl

[3] F. Bogomolov & M. Mcquillan - « Rational curves on foliated varieties », Preprint IHÉS (2001).

[4] M. Brunella - « Feuilletages holomorphes sur les surfaces complexes compactes », Ann. Sci. École Norm. Sup. 30 (1997), p. 569-594. | Numdam | MR | Zbl

[5] -, « Plurisubharmonic variation of the leafwise Poincaré metric », Int. J. Math. 14 (2003), p. 139-151. | MR | Zbl

[6] -, « Some remarks on parabolic foliations », Contemp. Math. 389 (2005), p. 91-102. | MR

[7] F. Campana & T. Peternell - « Projective manifolds with splitting tangent bundle I », Math. Z. 241 (2002), p. 613-637. | MR | Zbl

[8] J.-P. Demailly - « On the frobenius integrability of certain holomorphic p-forms », Complex geometry (Göttingen, 2000), Springer, Berlin, 2002, p. 93-98. | MR | Zbl

[9] S. Druel - « Variétés algébriques dont le fibré tangent est totalement décomposé », J. reine angew. Math. 522 (2000), p. 9161-171. | MR | Zbl

[10] C. Godbillon - « Feuilletages : études géométriques », Progress in Mathematics, vol. 98, Birkhäuser Verlag, Basel, 1991. | MR | Zbl

[11] J. V. Pereira - « Global stability for holomorphic foliations on Kaehler manifolds », Qual. Theory Dyn. Syst. 2 (2001), p. 381-384. | MR | Zbl

[12] -, « Fibrations, divisors and transcendental leaves », J. Algebraic Geom. 15 (2006), no. 1, p. 87-110. | MR | Zbl

[13] C. Simpson - « Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization », J. Amer. Math. Soc. 1 (1988), p. 867-918. | MR | Zbl

Cited by Sources: